# SDR DALA2024010800313

- Difficulty date: January 2, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 73,902 hours, 9,798 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL AT FL 340 OVER LONDON AEROSPACE, WE GOT A DOOR L AFT CABIN ECAM MESSAGE, CLEARED THE ECAM AND FOLLOWED QRH. THE LEFT AFT DOOR INDICATOR SHOWED 1/2 GREEN AND 1/2 RED AND ARMED NO INCREASE IN CABIN ALTITUDE OR V/S. CABIN ALTITUDE STEADY AT 5350'.   RIGGED 4L DOOR LOCKING MECHANISM. R/R PROX SWITCH (25MJ) ON 4L DOOR. PRESSURIZED AIRCRAFT NO ISSUES NOTED.
